DIFFUSE INCREASE IN RENAL UPTAKE OF TC-99M METHYLENE DIPHOSPHONATE IN ASSOCIATION WITH DISSEMINATED CHOLANGIOCARCINOMA.
EUR J NUCL MED
372 - 373.
A 48-year old woman presented with disseminated cholangiocarcinoma and diffuse joint pain. A technetium 99m methylene diphosphonate bone scan revealed no bony abnormality, but intense bilateral renal uptake was seen. There was temporary renal impairment following imaging, but the cause of this is uncertain. An association between cholangiocarcinoma and `hot kidneys' on bone imaging scanning has not been previously reported.
|Title:||DIFFUSE INCREASE IN RENAL UPTAKE OF TC-99M METHYLENE DIPHOSPHONATE IN ASSOCIATION WITH DISSEMINATED CHOLANGIOCARCINOMA|
|Keywords:||BONE SCANS, TECHNETIUM METHYLENE-99M DIPHOSPHONATE, CHOLANGIOCARCINOMA, PYROPHOSPHATE, KIDNEYS, IRON, ACCUMULATION, CHILDREN, DISEASE, TISSUE|
|UCL classification:||UCL > School of Life and Medical Sciences
UCL > School of Life and Medical Sciences > Faculty of Medical Sciences
UCL > School of Life and Medical Sciences > Faculty of Medical Sciences > Surgery and Interventional Science (Division of)
Archive Staff Only